# SDR R61A2018092200975

- Difficulty date: August 30, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 38,784 hours, 24,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK MAINTENANCE FOUND CABIN FLOOR STRUCTURE FR90 WITH CORROSION AROUND FASTENER HOLE RBL 26. MAINTENANCE REMOVED CORROSION AND FOUND THE REMAINING THICKNESS TO BE OUT OF LIMITS IAW SRM 51-75-16. REMOVED AND REPLACED FLOOR STRUCTURE PLATE PN-170-60259-001 IAW SRM 53-30-10 AND SRM 51-40-08. A/C REMAINS IN HEAVY CHECK.
